MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 1.0MM MINI 2-0 NDLS; SCREW, FIXATION, INTRAOSSEOUS/SPORTS MEDICINE

ZIMMER BIOMET, INC. JGRKNT 1.0MM MINI 2-0 NDLS; SCREW, FIXATION, INTRAOSSEOUS/SPORTS MEDICINE
Model Number 912076
Medical Device Problem Codes Fracture (1260); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that while the surgeon was attempting to implant the implant, the anchor pulled out.Upon receipt of product returning, it was determined that the tip of the inserter was fractured.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the tip of the nitinol pusher has been fractured off.The piece that was fractured was not returned.Suture and needle do appear to be intact.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JGRKNT 1.0MM MINI 2-0 NDLS
Common Device Name
SCREW, FIXATION, INTRAOSSEOUS/SPORTS MEDICINE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16132043
Report Number0001825034-2023-00057
Device Sequence Number18056086
Product Code DZL
UDI-Device Identifier00880304520820
UDI-Public(01)00880304520820(17)270811(10)0002458735
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K140908
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number912076
Device Catalogue Number912076
Device Lot Number0002458735
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight115 KG